i took my meds at night as i always do and the next morning the right side of my body wasn"T working right i could not talk good enough to be understood i had to have help getting up and help walking i have serious headaches please someone that knows about these drugs tell me something
Get to the ER, that might be a seizure brought on by the tramadol or the combination of the meds. Don't drive yourself, have someone take you, I am not trying to scare you, but NO, these are not normal symptoms, you need to get to the ER asap. Please update us when you can, you are in my Prayers.
I agree with Patti. You need to be seen in the ER now! This is not a normal effect of the medications and even taking them all together should not have caused this. As Patti says, it could have been a seizure or it could even be symptoms of a stroke. Dont want to scare you but it is important you be seen right away!! All your symptoms are signs of possible stroke so you should be evaluated as soon as possible because if it was a stroke, chances are great that you could have another especially when you are complaining of headaches.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2010 • 1 answer
Posted 28 May 2010 • 4 answers
Posted 20 Oct 2010 • 4 answers
Posted 8 Jun 2012 • 4 answers
Posted 5 Jun 2015 • 2 answers